Flood, North Central
- When
- May 23, 4:29 PM AST to 6:29 PM AST
- Where
- North Central forecast zone
- Reported by
- EMERGENCY MANAGER
A home was reported flooded at barrio Zanjas Parcelas Viejas in the municipality of Camuy.
6 flood, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at May 23, 6:15 AM AST, 10 hours 14 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 615 AM AST MON MAY 23 2005 .DISCUSSION... LLVL TROF WITH BROAD SURFACE REFLECTION PER LAST EVENING QUIKSCAT PASS APPEARED TO BE ACROSS THE N MONA PASSAGE ENE ACROSS NW P.R. AND THEN ARCHING NE INTO THE CENTRAL ATLANTIC...STILL REMAINING N OF CULEBRA AND THE VIRGIN ISLANDS. A MID LEVEL SHORT WAVE AND MILD DIVERGENCE ALOFT CONTINUE TO SHIFT NE THIS MORNING AND ARE BEGINNING TO EXIT THE LOCAL AREA...AND WILL LEAVE A MORE STABLE UPPER ATMOSPHERE FOR THE AFTERNOON. HOWEVER...ABUNDANT LLVL MOISTURE AND A MORE NLY LLVL FLOW BUILDING INTO THE LOCAL AREA BEHIND THIS TROUGH ARE EXPECTED TO COMBINE WITH AMPLE MORNING SUNSHINE TO FORCE SCATTERED TO NUMEROUS SHOWERS AND ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ACROSS THE N SLOPES AND INTERIOR OF P.R. AND GRADUALLY MOVE EASTWARD THROUGHOUT THE AFTERNOON. BROAD LLVL CONVERGENCE ACROSS THE VIRGIN ISLANDS AND OUR EASTERN WATERS WILL MAINTAIN SCATTERED SHOWERS AND ISOLATED TO WIDELY SCATTERED THUNDERSTORMS THERE...WHERE RAIN CHANCES WILL ALSO REMAIN GOOD. OUTFLOW BOUNDARIES MOVING SSE OUT OF HISPANIOLA OVERNIGHT HAVE CREATED OTHER CONVERGENCE LINES ACROSS THE SW CARIB WATERS THAT WILL MAINTAIN SCATTERED CONVECTION ACROSS THE LOCAL CARIB WATERS. THE LLVL TROUGH IS FORECAST TO DRIFT ESE AND BECOME SNAGGED ACROSS THE MOUNTAINOUS INTERIOR OF P.R. THIS AFTERNOON AND EVENING...WHILE BECOMING MORE WEST TO EAST ALIGNED ACROSS THE N VIRGIN ISLANDS. THIS TROUGHING AND ASSOCIATED AMPLE LLVL MOISTURE ARE FORECAST TO LINGER ACROSS THE LOCAL AREA AT LEAST THROUGH TUESDAY EVENING WHILE WEAKENING. A WEAK LLVL FLOW AND SUNSHINE AGAIN TUESDAY MORNING SHOULD ALLOW FOR GOOD SEA BREEZE CONVERGENCE ACROSS P.R. AND TO A MUCH LESSER EXTENT THE VIRGIN ISLANDS FOR ACTIVE PULSE TYPE THUNDERSTORMS ON TUESDAY. HIGH PRESSURE IN THE LLVLS THEN SHIFTS WELL NE OF THE LOCAL AREA ON WEDNESDAY TO PRODUCE A WEAK ESE TO SE LLVL FLOW THAT WILL GRADUALLY PUSH THE REMNANTS OF THIS TROUGH AND ASSOCIATED MOISTURE TO THE NW FOR A GRADUAL DECREASE IN LLVL MOISTURE WED AND THU. && .PRELIMINARY POINT TEMPS/POPS... SJU 89 77 91 77 / 60 50 40 20 STT 88 78 89 79 / 70 50 50 40 && .SJU WATCHES/WARNINGS/ADVISORIES... .PR...NONE. .VI...NONE. && 70
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 600 AM AST MON MAY 23 2005 PRZ001>013-AMZ710>750-241000- 600 AM AST MON MAY 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO. .TODAY AND TONIGHT...A SURFACE TROUGH EXTENDING FROM JAMAICA EASTWARD ACROSS THE NORTHWEST COAST OF PUERTO RICO WILL DRIFT SOUTHEAST TODAY AND REMAIN NEARLY STATIONARY ACROSS THE LOCAL AREA. ACTIVE WEATHER WILL CONTINUE ALONG AND AHEAD OF THIS TROUGH THROUGH TONIGHT. SEA BREEZE EFFECTS COMBINED WITH MOIST UNSTABLE AIRMASS AND LIGHT WEST WINDS WILL ALLOW FOR SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS TO DEVELOP MAINLY ALONG THE NORTH AND EAST HALF PART OF PUERTO RICO...ALTHOUGH THE OTHER SECTIONS WILL SEE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. LOCALLY HEAVY RAINS COULD BE EXPECTED TODAY ALONG THE NORTH HALF OF PUERTO RICO. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY. .DAYS TWO THROUGH SEVEN... DECREASE IN MOISTURE EXPECTED BY WEDNESDAY WITH LIGHT EAST FLOW DOMINATING. ASIDE FROM LOCAL SEA BREEZE EFFECTS...A DRIER WEATHER PATTERN SHOULD PREVAIL. NO HAZARDOUS WEATHER IS ANTICIPATED. VIZ001-002-AMZ710>730-241000- 600 AM AST MON MAY 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS. .TODAY AND TONIGHT...A SURFACE TROUGH EXTENDING FROM JAMAICA EASTWARD ACROSS THE LOCAL ATLANTIC WATERS OFF SHORE OF THE VIRGIN ISLANDS WILL DRIFT SOUTHEAST TODAY AND REMAIN NEARLY STATIONARY ACROSS THE LOCAL AREA. ACTIVE WEATHER WILL CONTINUE ALONG AND AHEAD OF THIS TROUGH THROUGH TONIGHT. LIGHT WEST WINDS COMBINED WITH MOIST UNSTABLE AIRMASS WILL ALLOW FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO AFFECT THE TERRITORY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY. .DAYS TWO THROUGH SEVEN... DECREASE IN MOISTURE EXPECTED BY WEDNESDAY WITH LIGHT EAST FLOW DOMINATING. ASIDE FROM LOCAL SEA BREEZE EFFECTS...A DRIER WEATHER PATTERN SHOULD PREVAIL. NO HAZARDOUS WEATHER IS ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU.
6 flood. Local standard time, as filed.
A home was reported flooded at barrio Zanjas Parcelas Viejas in the municipality of Camuy.
Several homes in various sectors of the Arecibo municipality were reported flooded.
A small stream was reported out of its banks along road 666, El Cachete sector in the municipality of Manati.
Road 690 was reported flooded at Barrio Sabana Hoyos, in the municipality of Vega Alta.
River Cibuco was reported out of its banks along road 620 at Fatima Sector, and along road 647, Barrio Bajura, Ojo de Agua sector, in the municipality of Vega Alta.
A home was reported flooded at Barrio Montellano in the municipality of Morovis.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Puerto Rico in 2005Every state in 2005This day in weather historyWarnings in Puerto Rico, May 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452162, 5452163, 5452164, 5452165, 5452248, 5452249.